MAUDE Adverse Event Report: ORTHO DEVELOPMENT; BROACH

ORTHO DEVELOPMENT; BROACH
Model Number 201-2506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During total hip arthroplasty while removing a broach, it caught on the greater trochanter and caused a fracture.Cabling was applied and the operation proceeded without further incident.
 
Additional Manufacturer Narrative
D4 - instrument lot was not identified.H4 - manufacture date could not be determined because instrument lot was not identified.

Common Device Name
BROACH
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key21118730
Report Number1722511-2025-00002
Device Sequence Number12621526
Product Code LXH
UDI-Device Identifier00822409072576
UDI-Public00822409072576
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201-2506
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale